• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Aspire36, Aspire Lite Dietary Supplements

Audience: Consumers, healthcare professionals
[Posted 03/04/2008] Palo Alto Labs and FDA notified consumers and healthcare professionals of a voluntary nationwide recall of two dietary supplements, Aspire36 and Aspire Lite. The products were recalled because they were found to contain Aildenafil in trace amounts and Dimethyl sildenafil thione, an analog of Sildenafil, a drug used to treat erectile dysfunction. The presence of these ingredients in the dietary supplements may pose a threat to consumers because the analogue may interact with nitrates found in some prescription drugs (such as nitroglycerin) and may lower blood pressure to dangerous levels. Consumers who have Aspire36 and Aspire Lite in their possession should stop using the products and return any unused product to the place of purchase.

[February 28, 2008 - Press Release - Palo Alto Labs]